# SDR AALA201705229005

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 14,540 hours, 5,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367160703400
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOFT SPOT IN THE FLOORBOARD CLOSE TO 10D.  REPAIRED FLOORBOARD IAW SRM 53-02-00.  AIRCRAFT WAS GROUNDED.
